The official letter 5751/QLD-ĐK Updating pharmacology information of warfarin

521
The official letter 5751/QLD-ĐK
The official letter 5751/QLD-ĐK
The official letter 5751/QLD-ĐK Updating pharmacology information of warfarin
5 (100%) 2 votes

The official letter 5751/QLD-ĐK Updating pharmacology information of warfarin

THE MINISTRY OF HEALTH

DRUG ADMINISTRATION
——–

SOCIALIST REPUBLIC OF VIETNAM
Independence – Freedom – Happiness
—————
No. 5751/QLD-ĐK

Ref. Updating pharmacology information of warfarin

Hanoi, April 27th 2017

 

Respectfully to:

  • Departments of Health of central-affiliated cities and provinces.
  • Hospitals, medical facilities with beds under the ministry of Health
  • Registering company have drugs circulating in Vietnam

 

In July 2016, The UK Medicines and healthcare products regulatory agency (MHRA) issued warnings about the risk of vascular calcification and skin necrosis (calciphylaxis) related to the use of warfarin. A survey carried out in all over Europe shows that using warfarin can lead to vascular calcification and skin necrosis. This is a very rare but serious condition with high mortality rate (as per the data of WHO – Vigilize has received 212 reports of vascular calcification and skin necrosis in the total of 60788           reports of adverse reactions related to warfarin from Jan 1st 2005 to Feb 28th 2017)

Following letter number 4040/QLD-TT dated March 30th 2015 of drug administration of Vietnam on providing information for medical staffs about the safety, effectiveness of warfarin-containing medicines and based on the conclusions of advisory council for granting drug visa numbers – Ministry of Health, in order to ensure rational, safe and effective use of medicines, Drug of administration of Vietnam requires:

I. With respect to Departments of Health of central-affiliated cities and provinces and Hospital, medical facilities with beds under the ministry of Health
Continue informing to medical facilities, local pharmaceutical business units about information related to the warning of MHRA which was stated in letter number 4040/QLD-TT dated March 30th 2015 of DAV and the guidance specified in the annexes of this letter; enhance monitoring undesirable effects of drugs in the process of use and circulation; send the ADR reports (if any) to the national center of Drug Information and Adverse drug reactions (13-15 Le Thanh Tong Str., Hanoi) or the regional center of Drug information and adverse drug reactions in Ho Chi Minh City (201B Nguyen Chi Thanh Str., District 5, Ho Chi Minh City)

II. With respect to registering company having drugs circulating in Vietnam
1. For Warfarin-containing medicines which were granted visa numbers:
1.1. Within 3 months from the signature date of this letter, require the registering companies to update, supplement information about warnings and precautions, undesirable effects on the labels, package inserts as per the contents of the annexes attached with this letter.
1.2. Updating method: Registering companies implement automatic update according to Clause 4 Article 9, Circular number 44/2014/TT-BYT dated November 25th 2014 on drug registration of Ministry of Health.
2. For registration dossiers of warfarin-containing medicines which are pending:
Drug administration will only consider granting visa numbers when registering companies have already submitted documents to update, supplement information as specified in point 1.1 of this letter to relevant parts of registration dossiers and the dossiers met the requirements.
Drug administration informs the units to know and implement./.

DEPUTY DIRECTOR GENERAL OF DRUG ADMINISTRATION OF VIETNAM

NGUYEN TAT DAT

THE MINISTRY OF HEALTH

DRUG ADMINISTRATION
——–

SOCIALIST REPUBLIC OF VIETNAM
Independence – Freedom – Happiness
—————

 

ANNEX

INFORMATION ABOUT FLUOROQUINOLONE ANTIBACTERIAL DRUGS NEED TO UPDATE/SUPPLEMENT

(Attached with letter number 5751/QLD-ĐK dated April 27th 2017)

[For all warfarin-containing medicines, supplement the following supplied information to label and package insert of the medicines]

  1. Warnings and precautions:

[…]

Vascular calcification and skin necrosis (calciphylaxis)

Vascular calcification and skin necrosis (calcification) is a very rare condition with high mortality rate. This condition is commonly observed in patients with end-stage renal disease or in those with known risk factor such as protein C or S deficiency, hyperphosphataemia, hypercalcaemia or hypoalbuminaemia. Cases of vascular calcification and skin necrosis have been also reported in patients with normal renal function. If this condition appears, patients need to be treated appropriately and consider discontinuing using such warfarin-containing medicines.

 […]

  1. Undesirable effects

Supplement the following supplied information:

[…]

Unknown the frequency of occurrence: vascular calcification and skin necrosis (calciphylaxis) (See part Warnings and precautions)

[…]

./.

The official letter 5751/QLD-ĐK Updating pharmacology information of warfarin

Vietnamese version here

Copy please refer to vnras.com

LEAVE A REPLY

Please enter your comment!
Please enter your name here